Universidad Complutense de Madrid
E-Prints Complutense

Minimum Phi-divergence estimators for loglinear models with linear constraints and multinomial sampling

Impacto

Downloads

Downloads per month over past year

Martín Apaolaza, Níriam and Pardo Llorente, Leandro (2008) Minimum Phi-divergence estimators for loglinear models with linear constraints and multinomial sampling. Statistical Papers, 49 (1). pp. 15-36. ISSN 0932-5026

[img] PDF
Restringido a Repository staff only

795kB

Official URL: http://www.springerlink.com/content/f315q18422041r4u/fulltext.pdf




Abstract

In this paper the family of phi-divergence estimators for loglinear models with linear constraints and multinomial sampling is studied. This family is an extension of the maximum likelihood estimator studied by Haber and Brown (1986). A simulation study is presented and some alternative estimators to the maximum likelihood are obtained.


Item Type:Article
Uncontrolled Keywords:loglinear models; multinomial sampling; maximum likelihood estimator; minimum phi-divergence estimator; expected frequencies; maximum-likelihood; chi-square; subject.
Subjects:Sciences > Mathematics > Applied statistics
Sciences > Statistics > Sampling (Statistics)
ID Code:17617
Deposited On:11 Jan 2013 09:46
Last Modified:25 Jul 2018 11:13

Origin of downloads

Repository Staff Only: item control page